If this happened only once, and you didn't have any side effects then I would think its fine. However, If you do it on a daily basis, or even more that twice a week you may experience some stomach bleeding, or even ulcers. Ibuprofen is the active ingredient is Motrin, Advil, and others. If you do make a habit of taking Motrin, or Advil, and then forget and start drinking alcohol you could end up in the hospital. So Be careful. You don't need ulcers, or have your stomach to bleed. If you have other health problems, ask you doctor about something safe to take and be sure that you do on occasion, have a drink and want him to recommend something to take for pain, that won't bother your stomach. Taking any pain medication with Ibuprofen can lead to blood clots, high blood pressure, and stroke and you don't need that. If you think that maybe you need to go to see your doctor then go. I know that people can do pain medication and then forget, I know I have, but I learned my lesson so please when you want to take something ask your doctor or ask a pharmacist. I do hope you are feeling better, and please keep us informed and if you need any more help, just let us know. Thank You
The opinions expressed here are solely those of the User.The opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
3 of 6 found this helpful